# SDR 03FDEA00358

- Difficulty date: March 4, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 38,793 hours, 7,292 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP INBOARD HINGE BRACKET ACTUATOR UPPER ATTACHMENT HOLE   AND LUG CORRODED.     WINGS- LEFT O/B FLAP- I/B HINGE BRACKET ASSY FOR ACTUATOR INSTALLATION   CORRODED HOLE REWORKED AND BUSHING REPAIRED AS PER FEDEX EA 1-5740-68588.
